# SDR R61A2024071200304

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 34,880 hours, 25,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYS 2 FAIL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH MAIN LANDING GEAR HYD HOSE.
